Hierarchical models for cross-classified overdispersed multinomial data

Wilson, Jeffrey R., Koehler, Kenneth J. . Journal of Business & Economic Statistics 1991. 9 :103-110

Locate this article in:

Bibtex

@article{CIS-100067,
  Author = {Wilson, Jeffrey R. and Koehler, Kenneth J.},
  Title = {Hierarchical models for cross-classified overdispersed multinomial data},
  Journal = {Journal of Business & Economic Statistics},
  Volume = {9},
  Year = {1991},
  Pages = {103--110},
  Keywords = {Dirichlet distribution, Wald statistic, Discrete choice model}
}

Similar articles